Learn how to use Mayo Clinic Connect
Request an Appointment
I have CLL and am having problems with my legs. Numbness and tingling, very weak knees and some pain at times. Acetaminophen takes care of the pain but not the other problems. HELP
@rip. Good morning. I just read over some of your previous postings to see that you started treatment for CLL but then stopped. Did you ever resume the chemo? Have you been in contact with your oncologist recently?
What is the type of pain and where is it located? When you say the acetaminophen helped did you mean with the pain or did it stop the numbness and tingling as well?
The reason I ask is that chemo can cause peripheral neuropathy which could relate to some of your symptoms. Also ‘pinched nerves’ can cause the same reactions. However, symptoms can also be indications of something going on which may need more immediate attention.
Those of us on Mayo Connect are not medical professionals so we can’t diagnose but we can rely on our own experiences to help with answering questions. I’m in remission from AML-acute myeloid leukemia and have had similar symptoms such as yours. Thinking they were peripheral neuropathy like most of my chemo buddies had, I tried ignoring the situation. Bad decision and it was not PN but inflammation on my spinal cord which needed rapid and extensive treatment.
So my suggestion, to give you peace of mind and to nip this in the bud, is to make an appointment ASAP with your oncologist or GP to get the ball rolling with helping you feel better. Sometimes all we need is a nudge. Consider this a shove! 😉
Jump to this post
Thank you very much.
I am taking a pill for my CLL now. It is CALQUENCE so far no bad side effects just tingling in my legs.
Hi Ron, it’s great to hear from you! I was wondering how you’ve been feeling.
Previously you were really having some leg issues with pain, weakness and numbness, along with the tingling. I’m happy to see you must have reported this to your oncologist. It’s better to have these things checked out than to sit and wonder!
Have most of those symptoms gone away now? Have they improved since you started the Calquence? The Calquence is a targeted therapy and hopefully can help you keep feeling healthy along your CLL journey!
We have a new and improved Connect site. Have you had any difficulty in navigation the new features? Take some time to roam around and if you have any questions, please feel free to ask away!
Wishing you all the best! Lori.
The problems still exist. Also my eyesight and hearing are getting worse..
I’m just so sorry you’re still experiencing the leg issues. I was hoping those symptoms were lessening for you. And now to learn that your eyesight and hearing are becoming increasingly impaired…life just keeps hurling curveballs, doesn’t it?! I can imagine the challenge this poses to your daily activities and quality of life.
I don’t want to pry but have you spoken to doctors about your vision and hearing? Are there any correction aids which could help you with reading or restoring your hearing loss?
Reading an earlier post of yours…you have a dog! What kind is it? I’m a huge dog lover but not in the position to get another one for a while. But I sure do miss the companionship! Our neighbors just got a new puppy this week! An 8 week old Golden. I’m over the moon with joy at being able to give belly rubs and smell puppy breath. Not sure if I could handle the energy of a puppy though at my age! Haha
Wishing you a pleasant day! Lori.
I have visited ENT for hearing have appointment for eyes. My dog is what I call a Heinz 57. She is part of 5 different types. The body of a Gorky, ears and curly hair like a Cocker Spaniel, the face of a Chijuaua and the coloring of a blonde Retriever. Thank you for your reply, always glad to hear from you.
@rip Aw, your dog sounds adorable and definitely a Heinz 57! Dogs are just the most amazing critters. So loving and great companions. I’m happy she’s in your life!
Ron, I’m also happy to hear you’re being proactive with seeing the ENT for your ears and, having your eyes examined. Was the ENT physician encouraging with your hearing loss? Can it be reversed or would a hearing aid help you? We have some great conversations in our Connect group~Hearing Loss. It might be a good resource for you to know others are experiencing similar symptoms.
Wishing you all the best for some good news! Lori.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In